Talk

Advanced search

No period for 12 months after Depovera shot

(3 Posts)
Samilee Mon 27-Jul-09 02:01:21

I am 25. I have been on the pill for as long as i can remember but a few years back i decided to try the Depovera shots. I had about 3 or 4 of them and while i was on them my period stopped. I have now been off the shots for approx 12 months and still have no period. My partner and i have decided to try and conceive and have been trying for approx 4 months and nothing.
Ive read up on the internet and seen good results from Provera (to bring the period on) and Clomid. I suggested these to my doctor and she just disregarded it and said sometimes it takes women 18 months to get their period back after Depo. She gave me Metformin tablets to take twice a day and ive only been on these for 2 days.
I was just wondering if anyone has had the same thing? As far as i know i dont have PCOS. I just want my period back so my body can get back to normal.

Picante Mon 27-Jul-09 07:18:42

I'm afraid depo is like that. It's a horrid drug - stopped me conceiving for 2 years. My period came back after 6 months or so but I think it was another 6 before I started to ovulate. When my first period came back it was awful - gave me so many pregnancy symptoms.

I'm sorry to be so negative - I just wish women were more aware of how it can affect your body.

The only things I've heard that can help is detoxing as much as possible - to get the drug out of your system.

OnlyWantsOne Mon 27-Jul-09 07:39:06

I've had this, luckily my periods have returned - but please look here this is the reaction I got

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now